# SDR DXTA200702673

- Difficulty date: December 12, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 7,459 hours, 4,657 cycles
- Engine: Allsn AE3007C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99144603
- Part serial: AK869P
- Condition: Inoperative
- Location: Lt Engine
- Part time: 4,264 hours, 2,614 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER CAS MESSAGER: HYD PUMP FAIL, A. HYD O'TEMP, FUEL BOOST N-L AND HYD VOLUME LOW, A ILLUMINATED IN FLIGHT. THE CHECKLIST PROCEDURES WERE PERFORMED. THE LANDING GEAR WAS BLOWN DOWN. THE EMERGENCY BRAKE HANDLE USED TO STOP THE AIRCRAFT ON THE RUNWAY.   REPLACED LT HYD PUMP IAW 29-10-02. REPLACED LT MOTIVE FLOW PUMP IAW 750 MM 73-10-00. FLUSHED AND OPS CHEKCED IAW 750 MM 28-20-00.
